# SDR FDEA202105181294

- Difficulty date: May 18, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NFA6310511
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERRING TO EA #  8-5310-79837, PART # 2, STEP # 1 PAGE 6 OF 6 PERFORM A DETAILED   INSPECTION OF  THE WRINKLES SHOWN IN FIG 1, MEASURE LENGTH, WIDTH & DEPTH.  VERIFY   THAT THE WRINKLES HAVE NOT SIGNIFICANTLY (=10%) CHANGED SINCE THE INITIAL   INSPECTION     [REFERENCE W/C SEQ. #000367, E.A. 8-5310-79837.  FUSELAGE R/H EXTERIOR SKIN SURFACE   AT BS 1541 JUST BELOW WINDOW BELT, WRINKLE MEASUREMENT EXCEEDS 10% CHANGE AS   PRESCRIBED IN E.A. BASING ON RECORDED PREVIOUS MEASUREMENT. PREVIOUS   MEASUREMENTS WERE .015" AND .017", PRESENT RECORDED MEASUREMENT IS .022"   MEASURED BY MACHINE SHOP, REF. E.A. 8-5310-79837 PAGE 6 OF 6.  A NON ROUTINE WAS   GENERATED AND IS:  NR #  802, DISCREPANCY STATED ABOIVE.
